# SDR A6WA2018110546135

- Difficulty date: November 1, 2018
- Submitted: November 5, 2018
- Operation: Air carrier
- Aircraft: N454AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7842
- Aircraft time: 34,251 hours, 33,045 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR AFT BRACKET CORRODED.    REPLACED THE PAX DOOR  BRACKET IAW SRM 51-42-13, AND 51-42-06.
